# SDR ASOA2014033110255

- Difficulty date: March 7, 2014
- Submitted: March 31, 2014
- Operation: Air carrier
- Aircraft: N902EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7620
- Aircraft time: 26,895 hours, 24,612 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 349-364
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL AT S27R BETWEEN BS 349 & 364 IS CORRODED OUT OF LIMITS.  REMOVED INTERCOSTAL IAW SRM 51-42-06 AND 51-42-21.  LOCATED, DRILLED AND INSTALLED INTERCOSTAL IAW SRM 51-42-06, & 51-42-21.
